The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (191 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 1, 2005, pp. 167–178
DOI: 10.4171/ZAA/1235

Published online: 2005-03-31

Cauchy Transform and Rectifiability in Clifford Analysis

Juan Bory Reyes[1] and Ricardo Abreu Blaya[2]

(1) University of Oriente, Santiago De Cuba, Cuba
(2) University of Holguín, Cuba

\def\R{\mathbb R} Let $\Gamma$ be an $n$-dimensional rectifiable Ahlfors-David regular surface in $\R^{n+1}$. Let $u$ be a continuous $\R_{0,n}$-valued function on $\Gamma$, where $\R_{0,n}$ is the Clifford algebra associated with $\R^n$. Then we prove that the Cliffordian Cauchy transform \[ ({\cal C}_{\Gamma}u)(x):= \int_{\Gamma}\ \frac{\overline{y-x}}{A_{n+1}|y-x|^{n+1}}n(y)u(y) \,d{\cal H}^{n}(y),\quad x\notin\Gamma,\] has continuous limit values on $\Gamma$ if and only if the truncated integrals \[ {\cal S}_{\Gamma,\,\epsilon}u(z):=\int_{\Gamma\setminus\{|y-z|\le\epsilon\}} \ \frac{\overline{y-z}}{A_{n+1}|y-z|^{n+1}}n(y)(u(y)-u(z))\,d{\cal H}^{n}(y) \] converge uniformly on $\Gamma$ as $\epsilon\to 0$.

Keywords: Clifford analysis, Cauchy transform, rectifiability

Bory Reyes Juan, Abreu Blaya Ricardo: Cauchy Transform and Rectifiability in Clifford Analysis. Z. Anal. Anwend. 24 (2005), 167-178. doi: 10.4171/ZAA/1235